MathSciNet Relay Station
MathSciNet bibliographic data
MR839131 14H05 (14F10 14H30)
Kani, Ernst The Galois-module structure of the space of holomorphic differentials of a curve. J. Reine Angew. Math. 367 (1986), 187–206.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement